# SDR AALA202501307317

- Difficulty date: December 30, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 37,373 hours, 15,334 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gear
- Part number: D2358952011
- Part serial: B136
- Condition: Corroded
- Location: Zone 700
- Part time: 76,289 hours, 31,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON NOSE LANDING GEAR TURNING TUBE AND LEG STRUT ASSEMBLY. REPLACED NOSE LANDING GEAR ASSEMBLY PER TASK CARD 26L71032003.
